Regularity of canonical and deficiency modules for monomial ideals

Manoj Kummini, Satoshi Murai

Research output: Contribution to journalArticle

Abstract

We show that the Castelnuovo-Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.

Original languageEnglish
Pages (from-to)377-383
Number of pages7
JournalPacific Journal of Mathematics
Volume249
Issue number2
DOIs
Publication statusPublished - 2011 Feb 15
Externally publishedYes

Fingerprint

Castelnuovo-Mumford Regularity
Monomial Ideals
Polynomial ring
Quotient
Regularity
Module

Keywords

  • Canonical modules
  • Castelnuovo-Mumford regularity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Regularity of canonical and deficiency modules for monomial ideals. / Kummini, Manoj; Murai, Satoshi.

In: Pacific Journal of Mathematics, Vol. 249, No. 2, 15.02.2011, p. 377-383.

Research output: Contribution to journalArticle

@article{647975b094f5406cb6583276dcd462c1,
title = "Regularity of canonical and deficiency modules for monomial ideals",
abstract = "We show that the Castelnuovo-Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.",
keywords = "Canonical modules, Castelnuovo-Mumford regularity",
author = "Manoj Kummini and Satoshi Murai",
year = "2011",
month = "2",
day = "15",
doi = "10.2140/pjm.2011.249.377",
language = "English",
volume = "249",
pages = "377--383",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Regularity of canonical and deficiency modules for monomial ideals

AU - Kummini, Manoj

AU - Murai, Satoshi

PY - 2011/2/15

Y1 - 2011/2/15

N2 - We show that the Castelnuovo-Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.

AB - We show that the Castelnuovo-Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.

KW - Canonical modules

KW - Castelnuovo-Mumford regularity

UR - http://www.scopus.com/inward/record.url?scp=79851477478&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79851477478&partnerID=8YFLogxK

U2 - 10.2140/pjm.2011.249.377

DO - 10.2140/pjm.2011.249.377

M3 - Article

AN - SCOPUS:79851477478

VL - 249

SP - 377

EP - 383

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -